Category: Cough, Colds and Sore Throat
Relief of symptoms of cold and flu with associated congestion, including aches and pains, headache, fever, sore throat, blocked nose and sinuses.
Each tablet contains: Ibuprofen BP. 200mg and Pseudoephedrine Hydrochloride Ph.Eur 30mg, includes E110. See leaflet for the full list.
Over 12 years: 1 or 2 tablets with water, up to 3 times a day as required. Maximum 6 tablets in 24 hours. Leave at least 4 hours between doses.
Under 12 years: not to be given.